# SDR DALA2022063004548

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2296128) DURING INSPECTION EMER RH LIGHT (RIGHT STA 627.5 ) WAS FOUND BURNT. LIGHT ASSEMBLY WAS REPLACED PER B737-800 AMM 33-51-01. OPS TEST OK.
